# SDR ASAA1058664

- Difficulty date: December 20, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 15,616 hours, 4,852 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ON.UNABLE TO CONFIRM DISCREPANCY KEPT SYSTEM ON FOR 45 MINUTES THEN 30 MINUTES LATER ON IN EVENING NEVER HAD OVERHEAT LIGHT COME ON.  PERFORMED GROUND VERIFICATION CHECK IAW MM 30 41 00 710 801 OPS CHECK GOOD.
